# SDR AALA970095

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 257T110314
- Condition: Defective
- Location: Instrument Panel
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BWI - FLT 600 - DURING APPROACH TO BWI WHEN LANDING GEAR EXTENDED, LEFT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE.  RECYCLED LANDING GEAR WITH SAME RE SULTS.  ACCOMPLISHED ABNORMAL PROCEDURE AND AIRCRAFT LANDED BWI WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER MODULE AND LT MAIN LANDING GEAR ANNUNCIATOR LIGHT CAPSULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
